Chad; Don't know what your son is having as far as side effects, If they are real bad you have no choice but to take him to the E.R. Room. but to start you might call your Pharmacy and talk to the Pharmacist. nope, that is right they won't be there either. Many time your Insurance company has a nurse on call that could help you but if these are severe enough don't take any chances and just take him to the E.R. ROOM meaning can't breathe well, Swelling of eyes and lips face etc and don't take any more until your able to talk to the doctor. It's common for the sores or pimples etc to get even more painful etc the acne gets worse prior to getting better. But if you're in drought and he is getting something the doctor did not talk about you have no choice today but take him in to see the E.R. Doctor. good luck to you all. Chuck1957
My son had problems after accurate to mostly joint and muscle pain. After reading everything I possible could and pushing the doctor to do a vitamin D test. Turns out he was very lowI'm vitamin D he is doing amazing wish I would of known sooner. I read vitamin E, blocks Vitamin A , Vitamin A blocks Vitamin D. I'm not sure if that helps I'm not a doctor by any means. I just love my son and would read everything I possibly could. If I was you I'd go back to his doctor and have his vitamins tested. My son can finally walk with out pain he is happier and healing.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
How long does belladonna stay in a body's system? my son is having strong side effects of this drug?
Posted 25 Oct 2010 • 1 answer
Posted 29 Oct 2010 • 1 answer
Posted 21 Feb 2012 • 1 answer
Posted 25 Nov 2015 • 1 answer